Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Excessive alcohol intake, hangover, chills, leg pain. Taking alka selzer, pepto bismol. Treatment options?

I have 6 scotch and soda in a few hours last night and am chilly today an d obviously hungover. The chills are making me a lot worse. I ve taken Pepto Bismol and ibruprophen. Are chills normal? I also have aches in my legs. I am going take Alka Selzer next and drink a coke to settle my stomach . What about the chills?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Addiction Medicine Specialist 's  Response

What you are experiencing are mild withdrawal symtoms which will get better in a couple of days. But avoid analgesics (ibuprophen, aspirin in alka seltzer) if you are having any stomach problems. Alcohol causes gastritis and analgesics and coke will worsen it. The pain in legs after drinking is due to lactic acid build-up in muscles and will not get better with analgesics. Just take lots of water and bland food. You can try paracetamol (tylenol), if it is absolutely necessary, but not in an empty stomach.

Best wishes.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor